×

zbMATH — the first resource for mathematics

Every non-normable Frechet space is homeomorphic with all of its closed convex bodies. (English) Zbl 0138.37403

MSC:
46-XX Functional analysis
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Anderson, R. D.: Topological properties of the Hilbert cube and the infinite product of open intervals. Trans. Am. Math. Soc., to appear. · Zbl 0152.12601
[2] Bartle, R. G., andL. M. Graves: Mappings between function spaces. Trans. Am. Math. Soc.72, 400–413 (1952). · Zbl 0047.10901 · doi:10.1090/S0002-9947-1952-0047910-X
[3] Bessaga, C., andV. Klee: Two topological properties of topological linear spaces. Israel J. Math.2, 211–220 (1964). · Zbl 0138.37402 · doi:10.1007/BF02759736
[4] —- andA. Pełczyński: Some remarks on homeomorphisms ofF-spaces. Bull. Acad. Polon. Sci., Sér. sci. math. astr. et phys.10, 265–270 (1962).
[5] Corson, H., andV. Klee: Topological classification of convex sets. Proc. Symp. Pure Math.7. – Convexity. Am. Math. Soc., Providence, R.I., 1963, 37–51. · Zbl 0207.42901
[6] Eidelheit, M.: Zur Theorie der Systeme linearer Gleichungen. Studia Math.6, 139–148 (1936). · Zbl 0015.35603
[7] Klee, V.: Convex bodies and periodic homeomorphisms in Hilbert space. Trans. Am. Math. Soc.74, 10–43 (1953). · Zbl 0050.33202 · doi:10.1090/S0002-9947-1953-0054850-X
[8] —- Some topological properties of convex sets. Trans. Am. Math. Soc.78, 30–45 (1955). · Zbl 0064.10505 · doi:10.1090/S0002-9947-1955-0069388-5
[9] —- Topological equivalence of a Banach space with its unit cell. Bull. Am. Math. Soc.67, 286–290 (1961). · Zbl 0122.11301 · doi:10.1090/S0002-9904-1961-10589-2
[10] Kolmogoroff, A.: Zur Normierbarkeit eines allgemeinen topologischen Raumes. Studia Math.5, 29–33 (1934). · JFM 60.1229.02
[11] Michael, E.: Convex structures and continuous selections. Canad. J. Math.11, 556–575 (1959). · Zbl 0093.36603 · doi:10.4153/CJM-1959-051-9
[12] Anderson, R. D.: Hilbert space is homeomorphic to the countable infinite product of lines. Bull. Am. Math. Soc.72, to appear (1966). · Zbl 0137.09703
[13] Kadec, M. I.: Topological equivalence of all separable Banach spaces. (Russian.) Dokl. Akad. Nauk SSSR, to appear.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.